# SDR DALA2017010700206

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 73,619 hours, 55,376 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NOSE LANDING GEAR SHOCK STRUT LEVER ASSY. NOSE WHEEL STEERING CONTROL LEVER WAS REPLACED IAW AMM 32-52-06.
